MathSciNet Relay Station
MathSciNet bibliographic data
MR827159 (87j:32067) 32G15 (20H05 30F40)
Bers, Lipman Holomorphic families of isomorphisms of Möbius groups. J. Math. Kyoto Univ. 26 (1986), no. 1, 73–76.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement